I am a 29 year old mother of 3 and i am addicted to pain pills... i have taken them steady fro a little over a year... before that i would take them off and on.. now i am hooked and need help coming clean from this. I have problems with my back and was able to get them, now they have stoped giving them and i stay on edge if i dont have them.. i try anything and everything to get more... I know i need help, my blood pressure has been staying high and i am afraid its because of the pills but i cannot seem to just give them up.. Please HELP
17 Aug 2005
Hi Mom-in-trouble: Don't worry,your not alone here.There is help out there.Can you find a doctor in your area that can prescribe buprenorphene(Suboxone,Subutex) suboxone.com.This drug will take away all your withdrawls and cravings.Once your stablized you can then detox off of it with little or no problems.There is also methadone clinics you can call.It's really up to you.I have 25 years experience with addiction and in my opinion you should go with the buprenorphene.It's a perfect drug for people in your situation.Have a look around and then make the call.The sooner you do this the quicker you will feel better and you won't believe how much better you will feel on this medication.Let me know how you make out.You can do it... Dave:)
17 Aug 2005
I agree. I was on methadone for about 8 months and made the switch to Suboxone and it has been great. The Suboxone helps with the pain and I don't have the cravings that I used to have. Find a doctor in your area that will prescribe it to you and good luck with your coming clean. Remember you are not alone here and people will love to help you. If you have any questions please send me an email and I would be glad to answer any questions you have. email@example.com Good luck
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
a friend suggested i take methadone for4-5days to detox,i dont want to get hooked though.id do it"COLD TURKEY"but im a sole-parent&have ...
2 answers • 20 Mar 2010
... them?she's been taking them for about 6 yrs.please help me??
2 answers • 2 Jun 2010
I am affraid I may be hooked on them, when I dont take them it seems my back pain is much worse an moves into my legs,can not bare that pain.My ...
1 answer • 2 Oct 2010
my sister takes at least 10 or more a day. she also is on phenobarbytal for seizures she has been on it for at least 10 years for the last year she ...
2 answers • 19 Jun 2011
My therapist told me that things I thought I couldn’t do were really “choices” that I made. E.g. I was not able to attend my ...
4 answers • 31 Aug 2012